On a generalized Caputo for Langevin fractional differential equations in Banach spaces

Document Type : Research Paper


Laboratory of Mathematics And Applied Sciences, University of Ghardaia, 47000 Ghardaia. Algeria


In this research article, we study the existence, uniqueness and Ulam-Hyers stability of solutions in connection to the generalized Caputo Langevin fractional differential equations in Banach Space. The existence, uniqueness, and stability in the sense of Ulam are established for the proposed system. Our approach is based on the technique of measure of noncompactness combined with the Monch fixed point theorem, the implementation Banach contraction principle fixed point theorem.  Moreover,  the Ulam--Hyers stability is discussed by utilizing the Urs's. Lastly, we deliver an example to check the efficiency and accuracy of the proposed methods.


[1] S. Abbas, M. Benchohra, and G.M. N’Gurekata, Topics in Fractional Differential Equations, Springer, New York, NY, USA, 2015.
[2] R. P. Agarwal, M. Meehan, and D. O’Regan, Fixed Point Theory and Applications, Cambridge Tracts in Mathematics, 141, Cambridge University Press, Cambridge, 2001.
[3] M.S. Abdo, S.K. Panchal, and A.M. Saeed, Fractional boundary value problem with ψ-Caputo fractional derivative, Proc. Math. Sci. 129 (2019), no. 14.
[4] M.S. Abdo, Boundary value problem for fractional neutral differential equations with infinite delay: Boundary value problem for fractional neutral differential equations with infinite delay, Abhath J. Basic Appl. Sci. 1 (2022), no. 1, 1-18.
[5] M.S. Abdo, Existence and stability analysis to nonlocal implicit problems with ψ-piecewise fractional operators, Abhath J. Basic Appl. Sci. 1 (2022), no. 2, 11–17.
[6] R.P. Agarwal, M. Meehan, and D. O’Regan, Fixed Point Theory and Applications, Cambridge Tracts in Mathematics, 141, Cambridge University Press, Cambridge, 2001.
[7] R.P. Agrawal, Some generalized fractional calculus operators and their applications in integral equations, Fract. Calc. Appl. Anal. 15 (2012), no. 4.
[8] B. Ahmad, J. J. Nieto, A. Alsaedi, and M. El-Shahed, A study of nonlinear Langevin equation involving two fractional orders in different intervals, Nonlinear Anal. Real World Appl. 13 (2012), no. 2, 599—606.
[9] R.R. Akhmerov, M.I. Kamenskii, A. S. Patapov, A.E. Rodkina, and B.N. Sadovskii, Measures of Noncompactness and Condensing Operators, Birkhauser Verlag, Basel, 1992.
[10] R. Almeida, A Caputo fractional derivative of a function with respect to another function, Commun. Nonlinear Sci. 44 (2017), 460–481.
[11] R. Almeida, A.B. Malinowska, and M.T.T. Monteiro, Fractional differential equations with a Caputo derivative with respect to a kernel function and their applications, Math. Meth. Appl. Sci. 41 (2018), 336–352.
[12] R. Almeida, Functional differential equations involving the ψ-Caputo fractional derivative, Fractal Fractional 4 (2020), no. 2.
[13] J. Banas and K. Goebel, Measures of Noncompactness in Banach Spaces, Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, 1980.
[14] O. Baghani, On fractional Langevin equation involving two fractional orders, Commu. Nonlinear. Scie. Num. Simu. 42 (2017), 675–681.
[15] A. Boutiara, M.S. Abdo, M.A. Alqudah, and T. Abdeljawad, On a class of Langevin equations in the frame of Caputo function-dependent-kernel fractional derivatives with antiperiodic boundary conditions, Aims Math. 6 (2021), no. 6, 5518–5534.
[16] A. Boutiara, M. Benbachir, J. Alzabut, and M.E. Samei, Monotone iterative and upper-lower solution techniques for solving the nonlinear ψ-Caputo fractional boundary value problem, Fractal Fractional 5 (2021), no. 4, 194.
[17] A. Boutiara, K. Guerbati, and M. Benbachir, Measure of noncompactness for nonlinear Hilfer fractional differential equation in Banach spaces, Ikonion J. Math. 1 (2019), no. 2.
[18] A. Boutiara and M. Benbachir, Existence and uniqueness results to a fractional q-difference coupled system with integral boundary conditions via topological degree theory, Int. J. Nonlinear Anal. Appl. 13 (2022), no. 1, 3197–3211.
[19] A. Berhail, N. Tabouche, M.M. Matar, and J. Alzabut, Boundary value problem defined by system of generalized Sturm–Liouville and Langevin Hadamard fractional differential equations, Math. Meth. Appl. Sci. 2020 (2020), 1-13.
[20] W. T. Coffey, Yu. P. Kalmykov and J. T. Waldron, The Langevin Equation, second edition, World Scientific Series in Contemporary Chemical Physics, 14, World Scientific Publishing Co., Inc., River Edge, NJ, 2004.
[21] A. Chen, Y. Chen, Existence of solutions to nonlinear Langevin equation involving two fractional orders with boundary value conditions, Bound. Value Prob. 2011 (2011), 11.
[22] E.M. Elsayed, On the existence and stability of solution of boundary value problem for fractional integro-differential equations with complex order, Filomat 32 (2018), no. 8, 2901–2910.
[23] K.S. Fa, Generalized Langevin equation with fractional derivative and long-time correlation function, Phys. Rev. E 73 (2006), 061104.
[24] A. Granas and J. Dugundji, Fixed Point Theory, Springer: New York, NY, USA, 2003.
[25] S. Harikrishnan, K. Kanagarajan, and D. Vivek, A study on Langevin equations with ψ-Hilfer fractional derivative, Discont. Nonlinear. Complex. 8 (2019), no. 3, 261–269.
[26] S. Harikrishnan, K. Kanagarajan, and D. Vivek, Existence and stability results for boundary value problem for differential ψ-Hilfer fractional derivative, J. Appl. Nonlinear Dyn. 8 (2019), no. 2, 251–259.
[27] R. Hilfer, Applications of Fractional Calculus in Physics, Singapore, World Scientific, 2000.
[28] D. Hyers, On the stability of the linear functional equation, Proc Natl Acad Sci. 27 (1941), 222–224.
[29] F. Jarad, T. Abdeljawad, and D. Baleanu, On the generalized fractional derivatives and their Caputo modification, J. Nonl. Scie. Appl. 10 (2017), 2607–2619.
[30] U.N. Katugampola, A new approach to generalized fractional derivatives, Bull. Math. Anal. Appl. 6 (2014), no. 4, 1–15.
[31] A. A. Kilbas, H.M. Srivastava, and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Sudies, Vol. 204. Amsterdam, Netherlands: Elsevier Science B.V., 2006.
[32] P. Langevin, On the theory of Brownian motion, CR Acad. Sci. Paris 146 (1908), 530–533.
[33] Y. Luchko and J. J. Trujillo, Caputo-type modification of the Erdelyi-Kober fractional derivative, Fract. Calc. Appl. Anal. 10 (2007), no. 3, 249–267
[34] S.C. Lim, M. Li, and L.P. Teo, Langevin equation with two fractional orders, Phys. Lett. A 372 (2008), no. 42, 6309–6320.
[35] H. Monch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. 4 (1980), 985–999.
[36] K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, 1993.
[37] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, CA, USA, 1999.
[38] I.A. Rus, Ulam stabilities of ordinary differential equations in a Banach space, Carpath. J. Math. 26 (2010), 103—107.
[39] A. Seemab, J. Alzabut, Y. Adjabi, and M.S. Abdo, Langevin equation with nonlocal boundary conditions involving a ψ–Caputo fractional operator, arXiv 2020; arXiv:2006.00391 [math.AP].
[40] S. Szufla, On the application of measure of noncompactness to existence theorems, Rend. Seminar. Mate. Univ. Padova 75 (1986), 1–14.
[41] C. Torres, Existence of solution for fractional Langevin equation: Variational approach, Electronic J. Qual. Theory Differ. Equ. 54 (2014), 1–14.
[42] S.M. Ulam, A Collection of the Mathematical Problems, Interscience, New York, 1960.
[43] Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific: Singapore, 2014.
Volume 14, Issue 12
December 2023
Pages 1-12
  • Receive Date: 22 December 2022
  • Revise Date: 14 August 2023
  • Accept Date: 18 August 2023